# SDR IPXA13578592

- Difficulty date: May 17, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 29,510 hours, 20,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1002
- Condition: Dented
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-16, AFT CARGO BAY INTERIOR SIDE BODY FRAME DENTED ON UPPER SURFACE, BS1220, STR 25R-STR 26R.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-60-07-2R-1 AND 53-00-07-2R-6, DETAIL V.
